# SDR UALA2011060602749

- Difficulty date: June 4, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,913 hours, 9,294 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT FLOOR LEVEL AT DOOR 1R LAV DAMAGED.  FOUND ONLY EEL LIGHT COVER LOOSE, SECURED COVER AND EEL LIGHT.  OPERATION CHECKED NORMAL.
